# SDR A6WA2019052346625

- Difficulty date: May 20, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 35,444 hours, 34,167 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 600120258
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING STATION 139.54 HAS CRACKED ANGLE ON THE LEADING EDGE PANEL 620JL  REPLACED WS 139.54 ANGLE ON RH PANEL 620JL IAW SRM 51-41-02.
